# SDR 95ZZZW116

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- Engine: Pwa JT8D7
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Anti-Ice Valve
- Part number: 1320115
- Condition: Malfunctioned
- Location: Rt Fuel Heat
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ATL-IAD - FLT 368 - FLIGHT RETURNED TO ATL DUE TO RT FUEL HEAT STAYED ON CAUSING OIL TEMP TO EXCEED LIMITS PER MM 71-00.  REMOVED AND REPLACED NR 2 FUEL ANTI-ICE VALVE.
